# SDR SWAA2021092002793

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-356671 / [01] TOOL USED P/N :45 MG; S/N :130066401; CAL DUE DATE: 17-JUN-22; [02] TOOL USED EDDY CURRENT INSTRUMENT PN NORTEC 600D SN 60009161631 DUE DATE 01-DEC-21; [03] PERFORMED PERMANENT REPAIR LOC.ON STR 23R BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 DWG 143A1215 REV:D MATERIAL USED ALUMINUM SHEET P/N: 7075-T0-0.040 PO#: 2021 109926. ALUMINUM SHEET P/N: 7075-0.045 PO#: 2021 152098.; [04] PERFORMED PERMANENT REPAIR LOC.ON STR 23R BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 DWG 143A1215 REV:D MATERIAL USED ALUMINUM SHEET P/N: 7075-T0-0.040 PO#: 2021 109926. ALUMINUM SHEET P/N: 7075-0.045 PO#: 2021 152098... RII ITEM
